I'm so bloated!! :( Is it from the Zoladex or from the HRT?

Hi all, I am 5 months into my into my Zoladex treatment with ad back HRT (premarin) and have suddenly put weight on and have a horrible bloated distended gassy tummy that looks like im pregnant! I don't know why this has suddenly come on.. Has this happened to anyone else? Is it the Zoladex or hrt causing this? x

4 Replies

  • Could be either. You could stop the HRT and see if that helps. I had my entire zoladex without HRT. It is optional..infact so too is zoladex, but that is not so easy to stop.

    HRT is more flexible. Give yourself a fortnight without the HRT and see if that helps the bloating or whether the zoladex side effects without HRT are worse than the bloating and then at least you have some idea what is causing it and can decide whether to carry on or quit.

    It doesn't cur the endo, just pauses your periods, if you think that you would be better off having periods again and coping with pain relief when required rather than the constant bloat, then stop the zoladex. It is your decision. Wont make a hoot of difference to the endo if you stop the HRT for a short time.

  • Thanks Impatient, I've dropped back my HRT to every 2nd day so will see how I go. If I stop altogether I don't think I could cope with the hot flushes and I might snap somebody's head off lol.

  • I thought it was just me. I am constantly bloated and having pelvic pains which i didn't have before i started the zolodex injection and Tibio Hrt. I too look pregnant all the time. I stop the Hrt and see if makes a difference.

    I have put on one stone and half since i began this treatment and i still have 3 more injection pending. I have been advised to have 9 in total. How many are you having?

  • Hi Monica, I have just had my 5th one, 1 more to go. I too have had pelvic pains that I'm sure I didn't have before this treatment! Pretty horrid ovary pains now and then too which really worries me. I've just had my 5th jab and like clockwork I seem to get really bad pms and endo pain about 5 days after my jabs...then the spotting. And then it goes away. Every month!

You may also like...